# SDR 2007UALA01065

- Difficulty date: April 7, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 54,603 hours, 30,167 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Dislodged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE FELL OFF THE DOOR.  *S/D*  REINSTALLED SLIDE PACK.
